# SDR AUS20040425

- Difficulty date: May 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 762554
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR ROD END FAILED.   AIRCRAFT LANDED WITH LT MAIN LANDING GEAR FULLY RETRACTED.
